# SDR 2006UALA01011

- Difficulty date: May 13, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 33,570 hours, 9,253 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R MED SLIDE RAFT PRESSURE GAUGE AT BOTTOM OF GREEN BAND AFTER 5 HOURS ON GROUND.
